# SDR 99ZZZX4675

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821BC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC642
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Resistor
- Part number: 8974764
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN CAPTAIN REPORTED PULLING POWER, LT ENGINE STARTED TO NTS.  THE CAPTAIN ADVANCED LT POWER LEVER WITH NO RESPONSE FROM THE ENGINE.  AT THAT POINT, THE CAPTAIN PER THE AFM, STARTED SINGLE ENGINE LANDING PROCEDURES.  THE POSSIBLE CAUSE OF THE LT ENGINE NOT RESPONDING TO POWER LEVER MOVEMENT WAS FUEL BYPASS.  AT THIS TIME, IT IS NOT KNOWN WHY THE ENGINE BYPASSED FUEL.  THE TEMP LIMITER WAS DEFERRED BY MEL 77-1-3 WHICH DISABLES THE BYPASS FROM THE FUEL SYSTEM.
